# SDR UPS06146512

- Difficulty date: March 15, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 5,848 hours, 3,455 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Ws 640 Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B OF RIB NR 9, RT WING, STIFFENER HAS A CRACK FROM LOWER RADIUS TO FWD RADIUS OF ATTACHING POINT, LOWER WING AREA I/B OF TRACK NR 3.  REMOVED AND REPLACED RIB O/B OF RIB NR 9 RT PER A300 SRM 51-40-00 AND 51-40-21.
